Overexploitation and species extinctions

Rosser, Alison M. and Mainka, Sue A. (2002) Overexploitation and species extinctions. Conservation Biology, 16 (3). pp. 584-586. ISSN 0888-8892. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1046/j.1523-1739.2002.01635.x
Item Type: Article
Additional information: ISI Document Delivery No.: 556CP Times Cited: 10 Cited Reference Count: 18
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Divisions: Faculties > Social Sciences > School of Anthropology and Conservation > DICE (Durrell Institute of Conservation and Ecology)
Depositing User: C.G.W.G. van-de-Benderskum
Date Deposited: 18 Oct 2008 00:44
Last Modified: 14 Jul 2014 10:41
Resource URI: http://kar.kent.ac.uk/id/eprint/8163 (The current URI for this page, for reference purposes)
  • Depositors only (login required):